# SDR UPS06M46282

- Difficulty date: January 5, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMPENNAGE - BARREL NUT HOLE 22 LEFT FOUND BEARING WITH SURFACE CORROSION ON SIDE & BOTTOM AREA.  CORROSION REMOVAL C/OUT & FOUND BLENDED OUT BEYOND ALLOWABLE LIMIT.  BARREL NUT HOLE NR 22 LT BORE REWORKED PER EN1032-06.  FAB SLEEVE BUSHING PER EO MD11-5510-19409-K, FIG-5.  APPLIED SEALANT PR1422B1/2 BLEND OUT AREA & S/ BUSHING PER EO MD11-5510-19409-K.  REPAIR ACCOMPLISHED AT BARREL NUT HOLE 22 LEFT PER EO MD11-5510-19409-K & EN1032-06, FOUND SATIS.
